BibTeX record journals/dm/HuL07

download as .bib file

@article{DBLP:journals/dm/HuL07,
  author    = {Zhiquan Hu and
               Hao Li},
  title     = {Partition of a graph into cycles and vertices},
  journal   = {Discrete Mathematics},
  volume    = {307},
  number    = {11-12},
  pages     = {1436--1440},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.disc.2005.11.081},
  doi       = {10.1016/j.disc.2005.11.081},
  timestamp = {Sun, 28 May 2017 13:25:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/HuL07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics